1 week after being treated with Restylane Skin Boosters, I feel little bumps at the injection sites. Is this normal?

7 days ago I had restylane skin boosters for the first time. I had hardly any bruising at the time. 7 days later I only have a small amount on the left side very faintly. But I can feel little bumps at the injection sites. Not visible but able to feel them when the skin is touched. Is there anything I should be doing the help. My skin is looking considerably better already Thank you.

Doctor Answers 4

Perfectly normal!

Good afternoon,

It sounds like you are healing quite well and it is perfectly normal to have a little bit of bruising with this procedure. The small bumps are also expected and should subside with just a few weeks. If they don't, please consult the doctor who performed this resylane procedure.


New York Plastic Surgeon
4.9 out of 5 stars 54 reviews

1 week after being treated with Restylane Skin Boosters, I feel little bumps at the injection sites. Is this normal?

Thanks for your query. Yes, it is absolutely normal to get skin bumps after restylane. They generally go in 2 weeks but may take up to 2 weeks for the bumps to go . You can massage lightly that will hasten the process of dissolving the lump and give you a smooth skin. Hope it helps.


All The Best

Ajaya Kashyap, MD
India Plastic Surgeon
4.9 out of 5 stars 132 reviews

Restylane injections - "little bumps" at injections sites

I wouldn't worry too much.  It sounds like you have a good cosmetic outcome.  Because Restylane does add volume to the area injected, it is possible to feel the substance beneath the skin shortly after the procedure.  This will gradually become smoother.  If you are unhappy with results, it is possible to inject medicine to dissolve the Restylane.

Jill C. Fichtel, MD
Columbus Dermatologic Surgeon
5.0 out of 5 stars 16 reviews

Knowing What's Normal with Lip Augmentation with Fillers (juvederm, restylane)

Yes, lumps and bruising can be normal after an injection and should resolve in 1-2 weeks. If after you're unhappy with your final results, you can reverse with Hyaluronidase and try a different technique next time. Best, Dr. Emer

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 165 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.